The point-outercoarseness of complete n-partite graphs
Compositio Mathematica, Volume 26 (1973) no. 2, pp. 101-110.
@article{CM_1973__26_2_101_0,
     author = {Mitchem, John},
     title = {The point-outercoarseness of complete $n$-partite graphs},
     journal = {Compositio Mathematica},
     pages = {101--110},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {2},
     year = {1973},
     mrnumber = {382079},
     zbl = {0255.05101},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_2_101_0/}
}
TY  - JOUR
AU  - Mitchem, John
TI  - The point-outercoarseness of complete $n$-partite graphs
JO  - Compositio Mathematica
PY  - 1973
SP  - 101
EP  - 110
VL  - 26
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1973__26_2_101_0/
LA  - en
ID  - CM_1973__26_2_101_0
ER  - 
%0 Journal Article
%A Mitchem, John
%T The point-outercoarseness of complete $n$-partite graphs
%J Compositio Mathematica
%D 1973
%P 101-110
%V 26
%N 2
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1973__26_2_101_0/
%G en
%F CM_1973__26_2_101_0
Mitchem, John. The point-outercoarseness of complete $n$-partite graphs. Compositio Mathematica, Volume 26 (1973) no. 2, pp. 101-110. http://www.numdam.org/item/CM_1973__26_2_101_0/

L.W. Beineke [1] Genus, thickness, coarseness, and a crossing number, Proc. 1966 Symp. on Graph Theory, Tihany, Acad. Sci. Hung., 1967.

L.W. Beineke and G. Chartrand [2] The coarseness of a graph, Comp. Math. 19 (1969), 290-298. | Numdam | MR | Zbl

L.W. Beineke and R.K. Guy [3] The coarseness of the complete bigraph, Canad. J. Math. 21 (1969), 1086-1096. | MR | Zbl

G. Chartrand, D. Geller and S. Hedetniemi [4] Graphs with forbidden subgraphs, J. Combinatorial Theory, 10 (1971), 12-41. | MR | Zbl

G. Chartrand and F. Harary [5] Planar permutation graphs, Ann. Inst. H. Poincaré (Sect. B), 3 (1967), 433-438. | Numdam | MR | Zbl

G. Chartrand, H.V. Kronk and C.E. Wall [6] The point-arboricity of a graph. Israel J. Math., 6 (1968) 168-175. | MR | Zbl

K. Corrádi and A. Hajnal [7] On the maximal number of independent circuits in a graph. Acta Math. Acad. Sci. Hungar. 14 (1963), 423-439. | MR | Zbl

G. Dirac and P. Erdös [8] On the maximal number of independent circuits in a graph. Acta Math. Acad. Sci. Hungar. 14 (1963), 79-93. | MR | Zbl

R.K. Guy [9] A coarseness conjecture of Erdös, J. Comb. Theory, 3 (1967), 38-42. | MR | Zbl

F. Harary [10] Graph Theory, Addison-Wesley, Reading, Mass., 1969, 94-97. | MR | Zbl